# SDR SWAA2025092603531

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FWD SERVICE DOOR LINING AT FWD GALLEY AREA (2EA).   REPLACED ASSIST HANDLE NUT ON FWD SERVICE DOOR LINING AT FWD GALLEY AREA (2EA) IAW B737-800 52-41-31-400-802 STEP 3.F.(2).
